| Model Number |
N/A |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source - foreign: japan.The customer has indicated that the product will be returned to zimmer biomet and the investigation is in process.Once the investigation has been completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during the surgery, the air leakage was detected on this complaint product in the cuff.This product is disposable product, so this complaint product was unused product.There was no patient involvement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under: (b)(4).This medwatch is being filed to relay additional information.Product examination found that when connected to a known working ats in the lab, the ats had to keep pumping air to keep the cuff inflated, confirming a leak.A bubble test determined the leak was located where the pvc tubing connects to the right-angle connectors of the cuff.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.